# SDR REXA2012030900348

- Difficulty date: March 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 15,180 hours, 13,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DEAD.  ALLOWED EMERGENCY LIGHTS TO CHARGE & PERFORMED OPS CHECK GOOD IAW AMM 33-51-00.  OK FOR SERVICE.
